# SDR DHL200072475C

- Difficulty date: March 6, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND SUPPORT ANGLE CRACKED AT RT WING FWD SPAR UPPER CHORD 2 INCHES I/B OF SLAT STA 0.  REMOVED AND REPLACED SUPPORT ANGLE PER SRM 51-30-2.
